# SDR SA07048

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 3380599510
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1522, SFO-CLT:  AFTER TAKEOFF, POWER ON NUMBER 1 ENGINE ROLLED BACK.  NO SHUTDOWN OCCURRED.  FLIGHT RETURNED TO SFO.  MAINTENANCE REPLACED THE NUMBER ONE ENGINE HMU AND FUEL PUMP - NO HELP.  FOUND THE NUMBER ONE ENGINE PS3 SENSE LINE DAMAGED.  REPLACED THE PS3 LINE TO THE NUMBER ONE ENGINE.
